MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C3

Hamilton Medical AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: on (b)(6)2026 customer reported that during ventilation once the nebulizer activated it is not working.As another option they have used stand alone aerogen nebulizer to treat the patient.All other function of ventilators are working properly.Ventilator never stopped working, only nebulizer is not working.- no health consequences or impact - a stand-alone aerogen nebulizer was used to continue the patient's nebulizer treatment.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number (b)(4).Investigation is still ongoing.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50539331
Report Number3001421318-2026-00531
Device Sequence Number6040333
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)200222(240)160005
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown